Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A multiplier theorem for analytic functions of slow mean growth


Author: A. Matheson
Journal: Proc. Amer. Math. Soc. 77 (1979), 53-57
MSC: Primary 30D55
DOI: https://doi.org/10.1090/S0002-9939-1979-0539630-4
MathSciNet review: 539630
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Multipliers into $ {l^q}$ spaces are characterized for certain spaces of functions analytic in the unit disk whose p-means $ (0 < p \leqslant 1)$ do not grow too rapidly.


References [Enhancements On Off] (What's this?)

  • [1] P. L. Duren and A. L. Shields, Properties of $ {H^p}(0 < p < 1)$ and its containing B-space, Trans. Amer. Math. Soc. 141 (1969), 255-262. MR 0244751 (39:6065)
  • [2] G. H. Hardy and J. E. Littlewood, Some properties of conjugate functions, J. Reine Angew. Math. 167 (1931), 405-423.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30D55

Retrieve articles in all journals with MSC: 30D55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1979-0539630-4
Article copyright: © Copyright 1979 American Mathematical Society

American Mathematical Society